# SDR SWAA2021081895098

- Difficulty date: July 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 61,121 hours, 35,983 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Cracked
- Location: Bs 294 S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGER CLIP BS294 STR13L ; / [01] REMOVED CRACKED STRINGER CLIP AT BS 294 STR 13L PER SRM 51-40-02.; [02] FABRICATED NEW ANGLE FROM BAC1489-360#7075T62; LOT# 1464682-1 IAW DWG 141A1311 SH 1 REV:C; [03] INSPECTED FABRICATED NEW ANGLE FROM BAC1489-360#7075T62; LOT# 1464682-1 IAW DWG 141A1311 SH 1 REV:C; [04] APPLIED CHEMICAL CONVERSION AND PRIMER IAW SRM 51-20-01-OG-O; AMM 51-21-72-370-804.; [05] INSPECTED ACTION 4; [06] CERTIFIED REMOVAL OF STRINGER CLIP IN ACTION 1; [07] OK TO INSTALL STRINGER CLIP AT BS294 STR13L AND UPDATE MEASUREMENT TABLE; [08] CORRECTIVE ACTION 7.  OK TO INSTALL STRINGER CLIP AT BS294 STR13L; [09] INSTALLED STRINGER CLIP AT BS294 STR13L PER SRM 51-40-02-0G-0 AND DWG # 141A1311 SH1 REV:C; [10] VERIFIED CORRECTIVE ACTION 9.  INSTALLATION OF STRINGER CLIP AT BS294 STR13L PER SRM 51-40-02-0G-0 AND DWG # 141A1311 SH1 REV:C; [11] VERIFIED CORRECTIVE ACTION 9 WAS INSPECTED AS AN RII STEP. ALL WORK ACCOMPLISHED.   INSTALLATION OF STRINGER CLIP AT BS294 STR13L PER SRM 51-40-02-0G-0 AND DWG # 141A1311 SH1 REV:C; [12] EDITED WORK CAPTURE TO ANNOTATE INSTALLATION WAS INSPECTED AS AN RII.ALL WORK HAS BEEN ACCOMPLISHED. NO FURTHER ACTIONS REQUIRED.
